# SDR AWXA200400202

- Difficulty date: February 17, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 44,309 hours, 30,652 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C262045
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING AN UNSCHEDULED MAINTENANCE VISIT TO VENDOR REPAIR FACILITY, CORROSION WAS FOUND LT WING UPPER SKIN NEAR WING ROOT AT STR 1A, WBL 150.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; BLENDED DAMAGED AREA OF LT WING UPPER SKIN NEAR WING ROOT AND REMOVED STRINGER SEAL PAN AT STR 1A, WBL 150; FABRICATED 2 EACH REPAIR ANGLES, STRINGER SEAL PAN, AND A REPAIR DOUBLER; INSTALLED REPAIR PARTS IAW ER 03-5724-04051-ES1.
